# SDR 2007UALA01263

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WHEEL WELL BS 695 FRAME INNER CHORD ANGLE CRACKED, LOWER INNER RADIUS.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED CRACKED CHORD ANGLE.
